# SDR FDEA201008122956

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SIDE OTBD FLAP INBD HINGE AFTER PIVOT POINT BUSHING REMOVED, BORE FOUND CORRODED.  BORE FOUND CORRODED RT WING SIDE OTBD FLAP INBD HINGE PIVOT POINT REWORKED IAW EA 8-5740-132488,  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 110.
